# SDR ASOA06199

- Difficulty date: February 16, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AC-CHECK, THE RT PRESSURE FLOOR OB SILL DOUBLER, FROM FS 409+128 TO FS 559, WAS FOUND TO BE CORRODED IN SEVERAL PLACES.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCES DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.  (K)
